MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Death (1802)
Date of Event 06/02/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The reported malfunction was duplicated and attributed a damaged battery to pace/ defib engine cable.The cable was replaced to remedy the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8733331
Report Number1220908-2019-01692
Device Sequence Number2271147
Product Code MKJ
UDI-Device Identifier00847946002572
UDI-Public00847946002572
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;